# SDR USAA920081168

- Difficulty date: June 2, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 55,569 hours, 24,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

6110101 - MCN - RT OVERWING EMERGENCY EXIT LIGHT INOP.  MX REPLACED THE BATTERY PACK.  OPERATIONAL CHECK FAILED.  MX REPLACED SECOND BATTERY PACK.  OPERATIONAL CHECK WAS GOOD.  (S)
